MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-45-2020
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 10/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 02-010-06-0320 femoral component.02-012-44-2015 tibial polyethylene insert.02-012-60-1440 tibial stem extension.02-012-60-1880 stem extension.208-05-02 femoral augment 1 catalog.208-06-02 femoral augment 2 catalog.02-012-66-2000 tibial cone 1.
 
Event or Problem Description
It was reported via clinical study, that the 61 yo female patient had an wound infection with swelling & discharge from right knee.The wound cultures grew staph haemolyticus, enterococcus faecalis, corynebacterium.(inpatient/prolonged hospitalization).The adverse event date of onset is (b)(6) 2017.The patient was treated with medication.The patient¿s outcome was last known as resolved on (b)(6) 2017.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d4, d7a, g4, h6: clinical code, impact code, component code, type of investigation, investigation findings, investigation conclusions based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; no device information was provided.The cause of the patient¿s infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16587769
Report Number1038671-2023-00475
Device Sequence Number5498677
Product Code JWH
UDI-Device Identifier10885862003904
UDI-Public10885862003904
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-45-2020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2023
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date03/21/2023
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight77 KG